Alert archive / Wisconsin / River Flood Warnings in 2019

River Flood Warning 96, NWS La Crosse, WI

September 19, 2019Monroe County, Vernon County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Sep 19, 2019, 7:19 AM CDT for Monroe County, Vernon County, Wisconsin. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Sep 19, 2019, 7:19 AM CDT (12:19 UTC)
Expired
Sep 20, 2019, 7:10 AM CDT
In force
24 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Moderate

Counties Monroe County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 51 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kickapoo River at Ontario (ONTW3).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05407468, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

022 
WGUS43 KARX 191219
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
719 AM CDT Thu Sep 19 2019

.Heavy rain overnight has caused significant rises along the 
Kickapoo River...especially near Ontario. Moderate flooding is 
expected near Ontario.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
weather.gov/lacrosse.

&&

WIC081-123-200018-
/O.NEW.KARX.FL.W.0096.190919T1219Z-190920T1210Z/
/ONTW3.2.ER.190919T1056Z.190919T1300Z.190919T1810Z.NO/
719 AM CDT Thu Sep 19 2019

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Kickapoo River at Ontario.
* until Friday morning.
* At  6:00 AM Thursday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet late 
  this morning. 
* Impact...At 18.0 feet...Flooding occurs along the river in the 
  Ontario area. Water may be over Highway P near Bridge 10, and also 
  over Winchell Valley Road at Bridge 8.

&&
 
LAT...LON 4381 9051 4368 9057 4368 9061 4382 9061

$$
4 follow-up statements
615 
WGUS43 KARX 191318
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
818 AM CDT Thu Sep 19 2019

...Forecast flooding changed from Moderate to Major severity for the 
following rivers in Wisconsin...

  Kickapoo River at Ontario affecting Monroe and Vernon Counties

.Rapid flooding occurring on the Kickapoo River at Ontario.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
weather.gov/lacrosse.

&&

WIC081-123-200117-
/O.EXT.KARX.FL.W.0096.000000T0000Z-190920T2104Z/
/ONTW3.3.ER.190919T1056Z.190919T1900Z.190920T0304Z.NO/
818 AM CDT Thu Sep 19 2019

...Forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for 
 The Kickapoo River at Ontario.* At  7:00 AM Thursday the stage was 18.4 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet 
  today. The river will fall below flood stage this evening.
* Impact...At 18.0 feet...Flooding occurs along the river in the 
  Ontario area. Water may be over Highway P near Bridge 10, and also 
  over Winchell Valley Road at Bridge 8.

&&
 
LAT...LON 4381 9051 4368 9057 4368 9061 4382 9061

$$
646 
WGUS83 KARX 191744
FLSARX


Flood Statement
National Weather Service La Crosse WI
1244 PM CDT Thu Sep 19 2019

.Flooding continues along the Kickapoo River.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
weather.gov/lacrosse.

&&

WIC081-123-200844-
/O.CON.KARX.FL.W.0096.000000T0000Z-190920T2104Z/
/ONTW3.3.ER.190919T1056Z.190919T1800Z.190920T0304Z.NO/
1244 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Ontario.
* until Friday afternoon...Or until the warning is cancelled.
* At 10:00 AM Thursday the stage was 19.4 feet.
* Flood stage is 16.0 feet.
* Major flooding is occurring.
* Forecast...The river will gradually fall this afternoon and is 
  expected to fall below flood stage this evening.
* Impact...At 18.0 feet...Flooding occurs along the river in the 
  Ontario area. Water may be over Highway P near Bridge 10, and also 
  over Winchell Valley Road at Bridge 8.

&&
 
LAT...LON 4381 9051 4368 9057 4368 9061 4382 9061

$$
222 
WGUS83 KARX 191936
FLSARX


Flood Statement
National Weather Service La Crosse WI
236 PM CDT Thu Sep 19 2019

.Heavy rain has resulted in flooding along the Kickapoo River.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
weather.gov/lacrosse.

&&

WIC081-123-201036-
/O.EXT.KARX.FL.W.0096.000000T0000Z-190920T1745Z/
/ONTW3.3.ER.190919T1056Z.190919T1530Z.190919T2345Z.NO/
236 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Ontario.
* until Friday afternoon...Or until the warning is cancelled.
* At  1:00 PM Thursday the stage was 18.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.
* Impact...At 18.0 feet...Flooding occurs along the river in the 
  Ontario area. Water may be over Highway P near Bridge 10, and also 
  over Winchell Valley Road at Bridge 8.

&&
 
LAT...LON 4381 9051 4368 9057 4368 9061 4382 9061

$$

WIC103-123-201036-
/O.EXT.KARX.FL.W.0097.000000T0000Z-190921T1120Z/
/LAFW3.2.ER.190919T2228Z.190920T0600Z.190920T1720Z.NO/
236 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at La Farge.
* until Saturday morning...Or until the warning is cancelled.
* At  1:45 PM Thursday the stage was 10.3 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage today and continue to rise to 
  near 13.0 feet by Friday morning. The river will fall below flood 
  stage by Friday.
* Impact...At 13.0 feet...Some roads are under water and several 
  residences and businesses are affected. However the majority of the
  people in town are still dry.

&&
 
LAT...LON 4368 9057 4353 9064 4354 9070 4368 9061

$$

WIC103-123-201036-
/O.EXT.KARX.FL.W.0098.190920T0100Z-190923T1200Z/
/VIOW3.2.ER.190920T0100Z.190921T0000Z.190922T1200Z.NO/
236 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Viola.
* from this evening to Monday morning...Or until the warning is 
  cancelled.
* At  2:00 PM Thursday the stage was 13.2 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 16.7 feet by Friday evening. The river will fall below
  flood stage by Sunday morning.
* Impact...At 16.5 feet...Highway 56 just east of Viola is closed due 
  to flooding.

&&
 
LAT...LON 4353 9064 4347 9066 4346 9072 4348 9073 4354 9070

$$

WIC123-201036-
/O.EXT.KARX.FL.W.0099.190919T2111Z-190923T1200Z/
/REAW3.1.ER.190919T2111Z.190921T0600Z.190922T1800Z.NO/
236 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Readstown.
* until Monday morning...Or until the warning is cancelled.
* At  2:00 PM Thursday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage today and continue to rise to 
  near 13.5 feet by Saturday morning. The river will fall below flood
  stage by Sunday.
* Impact...At 13.0 feet...Water is up to the bottom of the Charles 
  Street Bridge.

&&
 
LAT...LON 4346 9072 4341 9077 4341 9079 4347 9078 4348 9073

$$

WIC023-201036-
/O.EXT.KARX.FL.W.0100.190921T0112Z-190923T1200Z/
/SOGW3.1.ER.190921T0112Z.190921T1800Z.190922T1200Z.NO/
236 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Soldiers Grove.
* from Friday evening to Monday morning...Or until the warning is 
  cancelled.
* At 12:30 PM Thursday the stage was 9.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday evening and continue to
  rise to near 14.1 feet by Saturday. The river will fall below flood
  stage by Sunday morning.
* Impact...At 14.0 feet...Water may begin to flood the park and 
  campground area in the old section of town.

&&
 
LAT...LON 4341 9077 4339 9077 4336 9081 4337 9085 4341 9079

$$

WIC023-201036-
/O.EXT.KARX.FL.W.0101.190920T0600Z-190925T0645Z/
/GMIW3.1.ER.190920T0600Z.190922T1800Z.190924T0645Z.NO/
236 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Gays Mills.
* from late tonight to late Tuesday night...Or until the warning is 
  cancelled.
* At  8:00 AM Thursday the stage was 9.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 14.9 feet by Sunday. The river will fall below flood 
  stage by Tuesday morning.
* Impact...At 15.0 feet...Moderate flooding is possible in and around 
  Gays Mills.

&&
 
LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

WIC023-201036-
/O.EXT.KARX.FL.W.0102.190921T0000Z-190925T1800Z/
/STEW3.2.ER.190921T0000Z.190923T1200Z.190925T0000Z.NO/
236 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Steuben.
* from Friday evening to Wednesday afternoon...Or until the warning 
  is cancelled.
* At  1:45 PM Thursday the stage was 9.5 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Friday evening and continue to
  rise to near 13.6 feet by Monday morning. The river will fall below
  flood stage by Tuesday evening.
* Impact...At 13.0 feet...Bridge Street near the gage begins to flood 
  and Highway 179 may be threatened.

&&
 
LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091 4328 9086

$$
006 
WGUS83 KARX 200120
FLSARX


Flood Statement
National Weather Service La Crosse WI
820 PM CDT Thu Sep 19 2019

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
weather.gov/lacrosse.

&&

WIC081-123-200150-
/O.CAN.KARX.FL.W.0096.000000T0000Z-190920T1745Z/
/ONTW3.3.ER.190919T1056Z.190919T1530Z.190919T2006Z.NO/
820 PM CDT Thu Sep 19 2019

The Flood Warning is cancelled for
  The Kickapoo River at Ontario.
* At  7:00 PM Thursday the stage was 11.6 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  3:06 PM Thursday.
* Forecast...The river will continue to fall this evening.


$$

WIC103-123-200150-
/O.CAN.KARX.FL.W.0097.000000T0000Z-190921T1120Z/
/LAFW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
820 PM CDT Thu Sep 19 2019

The Flood Warning is cancelled for
  The Kickapoo River at La Farge.
* At  7:45 PM Thursday the stage was 10.9 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  11.3 feet Friday morning.


$$

WIC103-123-201619-
/O.CON.KARX.FL.W.0098.000000T0000Z-190923T1200Z/
/VIOW3.2.ER.190920T0316Z.190921T0000Z.190922T1200Z.NO/
820 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Viola.
* until Monday morning...Or until the warning is cancelled.
* At  6:50 PM Thursday the stage was 13.6 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 16.0 feet by Friday evening. The river will fall below
  flood stage by Sunday morning.
* Impact...At 16.0 feet...Water begins going over Highway 131/56 in 
  Viola.

&&
 
LAT...LON 4353 9064 4347 9066 4346 9072 4348 9073 4354 9070

$$

WIC123-201619-
/O.EXT.KARX.FL.W.0099.000000T0000Z-190923T1048Z/
/REAW3.1.ER.000000T0000Z.190921T1200Z.190922T1648Z.NO/
820 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Readstown.
* until late Sunday night...Or until the warning is cancelled.
* At  8:00 PM Thursday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.8 feet by 
  Saturday morning. The river will fall below flood stage Sunday 
  morning.
* Impact...At 12.0 feet...The park along the river experiences 
  significant flooding.

&&
 
LAT...LON 4346 9072 4341 9077 4341 9079 4347 9078 4348 9073

$$

WIC023-201619-
/O.EXT.KARX.FL.W.0100.190921T0200Z-190923T0824Z/
/SOGW3.1.ER.190921T0200Z.190921T1800Z.190922T0824Z.NO/
820 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Soldiers Grove.
* from Friday evening to late Sunday night...Or until the warning is 
  cancelled.
* At  6:15 PM Thursday the stage was 10.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday evening and continue to
  rise to near 13.5 feet by Saturday. The river will fall below flood
  stage by Sunday morning.
* Impact...At 13.0 feet...Flooding of lowland swamps and farmland near
  the river occurs.

&&
 
LAT...LON 4341 9077 4339 9077 4336 9081 4337 9085 4341 9079

$$

WIC023-201619-
/O.EXT.KARX.FL.W.0101.190921T0000Z-190925T0448Z/
/GMIW3.1.ER.190921T0000Z.190922T1800Z.190924T0448Z.NO/
820 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Gays Mills.
* from Friday evening to Tuesday evening...Or until the warning is 
  cancelled.
* Flood stage is 13.0 feet.
* Forecast...The river is forecast to rise to near 14.5 feet Sunday.
* Impact...At 13.0 feet...Water begins to cover roads near the river, 
  including Sand Hill Road near Bell Center. Minor flooding occurs in
  areas adjacent to the river, including Robb Park in Gays Mills.

&&
 
LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

WIC023-201619-
/O.EXT.KARX.FL.W.0102.190921T0600Z-190925T1200Z/
/STEW3.2.ER.190921T0600Z.190923T0600Z.190924T1800Z.NO/
820 PM CDT Thu Sep 19 2019

The Flood Warning continues for
  The Kickapoo River at Steuben.
* from late Friday night to Wednesday morning...Or until the warning 
  is cancelled.
* At  7:45 PM Thursday the stage was 10.2 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue 
  to rise to near 13.1 feet by Monday morning. The river will fall 
  below flood stage by Tuesday.
* Impact...At 13.0 feet...Bridge Street near the gage begins to flood 
  and Highway 179 may be threatened.

&&
 
LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091 4328 9086

$$

MEA

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Sep 19, 6:24 AM CDT, 55 minutes earlier.

Area forecast discussion, Sep 19, 6:24 AM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
624 AM CDT Thu Sep 19 2019

.UPDATE...
Issued at 355 AM CDT Thu Sep 19 2019

Based on radar trends, expanded the Flash Flood Watch to include
Houston, Fillmore, and Mower counties in southeast MN. Storms have
been focused along the MN/IA border with rainfall estimates of
1-2"/hr via MRMS. Rainfall totals will add up quickly where storms
train over the same areas.

&&

.SHORT TERM...(Today through Friday)
Issued at 302 AM CDT Thu Sep 19 2019

Heavy rains remain the main concern, especially through this
morning.

Anomalously high precipitable water values up to around 1.75 inches
will remain in place with persistent low-level southerly flow
associated with expansive mid-level ridging ahead of a western US
trough. Early this morning, expect some uptick in elevated
showers/storms per high res model consensus in proximity to the
low-level boundary as a weak shortwave trough approaches. The high
pwats, plentiful elevated instability, and deep warm cloud layer
will support high rainfall rates. A heightened flood risk will
exist in northeast IA/southwest WI from heavy rainfall due to the
wet antecedent conditions. No changes are planned to the Flash
Flood Watch at this time, although will have to monitor trends
over the next few hours. With steep mid-level lapse rates,
stronger updrafts may produce some hail for a time early today. As
the weak wave/possible MCV passes east and convective overturning
reduces the elevated instability, expect a gradual decrease in
showers/storms through the morning. In this pattern, though,
couldn't rule out a few showers/storms through the day, though.

Potential for showers or storms will continue tonight into Friday
in the vicinity of a low-level boundary that will begin to
retreat slowly north as a warm front. Confidence is fairly low on
the evolution of convection tonight with weak forcing underneath
the mid-level ridge, but the elevated instability axis is forecast
to extend from the Dakotas southeast through IA/southern MN and
southwest WI. The push of moisture transport looks to be mainly
west of the MS River tonight, with CAMs favoring the western half
of the area for highest rain chances. The environment will remain
favorable for heavy rainfall with any storms, although coverage of
storms looks lower tonight. Low stratus/fog is possible overnight
tonight into Friday outside of rainfall given the very weak flow.
A warm, humid airmass will persist, with highs in the mid 70s to
mid 80s through Friday.

.LONG TERM...(Friday night through Wednesday)
Issued at 302 AM CDT Thu Sep 19 2019

The western trough will eject across the northern plains into the
upper Great Lakes Saturday into Sunday. Strong northward mass
response/moisture transport ahead of the trough will maintain very
high pwats ahead of the associated cold front with continued chances
for storms. Still expect locally heavy rain to be a threat given
the very moist background environment. Deep layer winds do finally
begin to increase as the upper trough approaches, so at least a
low-end severe weather threat could develop on Saturday
afternoon/evening, depending on how much instability can be
realized. With the strong moisture feed into the area, low clouds
may hinder surface-based destabilization. 0-3 km shear looks to be
mostly in the 25-35 kt range with higher 0-6 km shear along or
lagging the front, so not expecting a widespread strong/severe
event.

A pattern shift will occur late in the weekend into next week as a
drier airmass works into the area behind the cold front along with
more seasonable temps. Some showers/storms may linger into Sunday
across northeast IA/southwest WI before exiting south and east
with a few showers possible through the afternoon as the mid-
level trough swings through. Into early next week, surface high
pressure should provide a few dry days with a split upper flow
pattern dominated by a stronger quasi-zonal northern stream
branch over the area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 624 AM CDT Thu Sep 19 2019

Widespread showers and storms continue to slowly advance east
through the area. As of 1120Z, they have cleared RST and will
clear LSE by 13Z based on the latest trends. Outside of heavier
rainfall and MVFR/IFR visibility, conditions are VFR and should
remain that way for much of the day, as thicker mid level clouds
scatter out and some diurnal cumulus develops by afternoon. By
tonight, there are plentiful questions about how clouds will
behave, with some hint that stratus and/or fog might develop late
tonight, but also with some potential for additional scattered
thunderstorms to develop. Confidence at this point remains low
enough to hold off on any widespread lower ceiling mention and see
where later trends take us.

&&

.HYDROLOGY...
Issued at 302 AM CDT Thu Sep 19 2019

A Flash Flood Watch remains in effect for northeast IA/southwest
WI/far southeast MN this morning. High rainfall rates with storms
this morning will pose a flash flood risk with rises possible on
some rivers. In addition, this area is susceptible to flooding
given the antecedent wet conditions. Additional locally heavy
rainfall is possible into the start of the weekend, especially
Saturday/Saturday evening.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until noon CDT today for WIZ053>055-061.

MN...Flash Flood Watch until noon CDT today for MNZ094>096.

IA...Flash Flood Watch until noon CDT today for IAZ008>011-018-019-
     029-030.

&&

UPDATE...JM
SHORT TERM...JM
LONG TERM...JM
AVIATION...Lawrence
HYDROLOGY...JM
Hazardous weather outlook, Sep 19, 3:49 AM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
349 AM CDT Thu Sep 19 2019

MNZ079-086>088-WIZ017-029-032>034-041>044-201200-
Wabasha-Dodge-Olmsted-Winona-Taylor-Clark-Buffalo-Trempealeau-
Jackson-La Crosse-Monroe-Juneau-Adams-
349 AM CDT Thu Sep 19 2019

This Hazardous Weather Outlook is for portions of southeast
Minnesota and central into western Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms will diminish this morning, with additional
scattered storms possible tonight. Heavy rainfall and localized
flooding is possible this morning, along with small hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Periodic thunderstorms are possible Friday through Sunday, with
the highest chances Saturday through Saturday evening. Any storms
may produce heavy rainfall and localized flooding. A few storms
may also produce hail or strong winds on Saturday into Saturday
evening.

.SPOTTER INFORMATION STATEMENT...

No action needed, but rainfall or flooding reports would be
appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled

IAZ008>011-018-019-029-030-MNZ094>096-WIZ053>055-061-201200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Mower-Fillmore-Houston-Vernon-Crawford-Richland-Grant-
349 AM CDT Thu Sep 19 2019

This Hazardous Weather Outlook is for portions of northeast
Iowa, southeast Minnesota, and southwest Wisconsin.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect through this morning.

Thunderstorms will continue through the morning, with additional
scattered storms remaining possible through tonight. Heavy
rainfall is the main threat this morning which could lead to river
rises and flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Periodic thunderstorms are possible Friday through Sunday, with
the highest chances Saturday through Saturday evening. Any storms
may produce heavy rainfall and localized flooding. A few storms
may also produce hail or strong winds on Saturday into Saturday
evening.

.SPOTTER INFORMATION STATEMENT...

No action needed, but rainfall or flooding reports would be
appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Local storm report, Sep 19, 6:24 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
624 AM CDT THU SEP 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     HEAVY RAIN       CHESTER                 43.49N 92.37W
09/19/2019  E5.00 INCH       HOWARD             IA   LAW ENFORCEMENT

0622 AM     HEAVY RAIN       HARMONY                 43.55N 92.01W
09/19/2019  E3.66 INCH       FILLMORE           MN   LAW ENFORCEMENT

0601 AM     HEAVY RAIN       STODDARD                43.66N 91.22W
09/19/2019  M2.50 INCH       VERNON             WI   PUBLIC

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:38 PM CDTFlash Flood WatchARXCrawford, Grant, Richland, Vernon16 hr
Sep 19, 6:42 AM CDTFlash Flood WarningARXGrant5 hr
Sep 19, 7:19 AM CDTFlash Flood WarningARXMonroe, Vernon5 hr
Sep 19, 7:57 AM CDTRiver Flood WarningARXCrawford4 days
Sep 19, 7:57 AM CDTRiver Flood WarningARXCrawford6 days
Sep 19, 7:57 AM CDTRiver Flood WarningARXCrawford6 days
Sep 19, 7:57 AM CDTRiver Flood WarningARXRichland, Vernon46 hr
Sep 19, 7:57 AM CDTRiver Flood WarningARXRichland, Vernon4 days
Sep 19, 7:57 AM CDTRiver Flood WarningARXVernon4 days
Sep 19, 9:03 AM CDTFlash Flood WarningARXGrant3 hr
Sep 19, 11:34 AM CDTAreal Flood WarningARXGrant24 hr

Nearby

River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.